MAUDE Adverse Event Report: BIOMET 3I BELLATEK HYBRID BAR 4 IMPLANTS; BELLA BARS HYBRID

BIOMET 3I BELLATEK HYBRID BAR 4 IMPLANTS; BELLA BARS HYBRID
Catalog Number CSHY04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the free-end saddle of the bar broke off at site # 28-29 area.Lab previously repaired the week of december 2nd.Bar broke again.Lab will be sending back as well as having bar remade.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: additional pma/510(k) number k241032.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) cshy04, (bellatek® hybrid bar 4 implants) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 8731083-1.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for the abutment was not performed.The customer did not submit images for the reported event.Digital design file was not needed for this case.Based on the investigation and risk management file review as per project (b)(4) rev 2, the most likely root cause determined from the investigation was patient factors.Therefore, based on the available information, a device malfunction could not be verified without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: g6: checked "follow-up".H3: changed "yes" to "no".Device was not returned.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BELLATEK HYBRID BAR 4 IMPLANTS
Common Device Name
BELLA BARS HYBRID
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21079796
Report Number0001038806-2025-00029
Device Sequence Number8333753
Product Code NHA
UDI-Device Identifier00844868001676
UDI-Public(01)00844868001676(17)320531(10)8731083-1
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCSHY04
Device Lot Number8731083-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic